Jump to content

Not to complain


Recommended Posts

I feel horrible complaining but I am wondering if the severe back pain I am having is related to my stomach probs, heart probs/POTS..

Cardio just called....Told him about my symptoms..back pain, waking up at 330 am with severe nausea, heart racing, SOB, numbness in legs, etc. and he said that he has an older pt. who has the same exact symptoms, but she has had hers for the last 6 weeks and mine has been the last week...how weird...anyhow, he told me to take toprol at night and take florinef, 1 in the am then the 2nd around 3-6pm. The lady has the same meds as me and has felt better. He said to call him in a week or earlier if I don't feel better...Anyone else feeling like this, nervous as ever... :)

Jacquie

Link to comment
Share on other sites

i'm curious re: where the back pain is too....mostly "just" to make sure it might not be a kidney infection. the last time i had back pain - thought i'd pulled something - i ended up having a kidney infection. it's not the most likely but especially since your other symptoms are increased it's worth at least ruling out.

hope you're feeling better soon,

B) melissa

Link to comment
Share on other sites

Hi Belinda, it's on the right hand side of my back. It's not lower back pain either, its right around the rib area. I can't turn my body or else it hurts like heck!

Jacquie

Link to comment
Share on other sites

I feel bad for both you and his other patient. Sounds like he hasn't done much for her either. Does he think that it's magically going to go away especially if your in that much pain. He should at least examine you or send you to somebody who will. I'm not sure what an extra dose of beta blocker and florinef is going to do for back pain. I'm sorry you have to deal with this. I hope you get help for it soon as back pain can be from so many different things and the pain can get out of control quickly. Good luck

steph

Link to comment
Share on other sites

Hi,

My cardio just told me to take my meds at different times, because that is what has helped his other patient. He has not given me any more meds. I am going to try that out and see what happens. He is the only cardio that I have had that has helped me soo much. The other cardio I had before just told me I had POTS and to basically deal with it. He didn't have me make any follow ups or anything.

I'm not sure if the back pain has anything to do with the POTS. I get pain in my neck/shoulder sometimes as well too. I did call and make an apptmt. with my PCP for Wed. to see what's going on with my back! Thanks for checking on with me! B)

Jacquie

Link to comment
Share on other sites

Guest Belinda

Hey I just wondered because I too get pain almost feels like muscular in mid to upper back in to shoulder and down arm..nothing ever shows up kind of feels like I have been hit by a truck..

Maybe moist warm heat might help give you a little relief???

Belinda

Link to comment
Share on other sites

Hi,

I would second the suggestion of moist heat to try to see if that helps. Do you take anything for stomach problems? Maybe you could try some otc meds first, gavisicon, and if that does not help move to a ppi med like prilosec or even to an h2 blocker zantac/pepcid. I have some upper left back pain and sometimes right and mine seems to be due to my stomach. I take a pepcid in the a.m. and a nexium in the p.m. and it has much better. I even use gaviscon in between(all with o.k. from my dr of course)

Hope you feel better soon. B)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...